# SDR 2001UALA02127

- Difficulty date: October 12, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 67,022 hours, 17,570 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T4500313
- Condition: Sheared
- Location: Lt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT EICAS C HYD SYSTEM PRESSURE AND RES QTY LIGHT ILLUMINATED, LOST CENTER SYSTEM COMPLETELY, NOSEWHEEL TILLER AND FLAPS WOULD NOT RESPOND.  FOUND ADP PRESSURE SUPPLY LINE IN LEFT WHEEL SHEARED OFF AT PRESSURE MODULE REF IPC 29-11-76 ITEM 592.  REPLACED HYD LINE.  THREE EACH HYD LINE MOUNTING BRACKETS FOR ADP PRESSURE LINE DESCRIBED ABOVE ARE CRACKED AND PEELED OFF THE KEEL BEAM.  MADE INTERIM REPAIR.
